The fundamental mixed problem for a higher-order equation with two perpendicular lines of degeneration
Doklady Akademii Nauk, Tome 287 (1986) no. 1, pp. 25-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_1_a4,
author = {K. B. Baikuziev},
title = {The fundamental mixed problem for a higher-order equation with two perpendicular lines of degeneration},
journal = {Doklady Akademii Nauk},
pages = {25--29},
year = {1986},
volume = {287},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_1_a4/}
}
K. B. Baikuziev. The fundamental mixed problem for a higher-order equation with two perpendicular lines of degeneration. Doklady Akademii Nauk, Tome 287 (1986) no. 1, pp. 25-29. http://geodesic.mathdoc.fr/item/DAN_1986_287_1_a4/